# SDR UALA2013050603144

- Difficulty date: May 3, 2013
- Submitted: June 19, 2013
- Operation: Air carrier
- Aircraft: N652UA
- Make and model: Boeing 767322
- Aircraft serial: 25390
- Aircraft time: 90,064 hours, 14,295 cycles
- Engine: Pwa PW4060
- System (JASC): 2450 · AC Power Distribution System
- Part: Circuit Breaker
- Condition: Tripped
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTED CIRCUIT BREAKER G17 ON P11 TRIPPED SHORTLY AFTER TAKEOFF. G17 FOR 1R CSEU AC PWR SUPPLY.    RESET NOT ATTEMPTED DUE TO POWER SUPPLY 2R POWERING THE CSEU.  RERACK CSEU POWER SUPPLY AND CHECK PINS ALL OK RESET CIRCUIT BREAKER.  CIRCUIT BREAKER STAYED IN, NO FAULT BALLS, TEST POWER SUPPLY AS PER MM, ALL OK.
